# SDR 2002FA0000483

- Difficulty date: April 1, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 2300 · Communications System
- Part: Filter
- Part number: 02908000062
- Condition: Inoperative
- Location: Radio
- Part time: 35 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEED BACK IN THE RADIOS, NEW FILTER INSTALLED, OPERATIONAL CHECK NORMAL.  PART SENT IN FOR WARRANTY.
